# SDR MZZA9515

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION FOUND ON CENTER WING LOWER SKIN AT STIFFENER S-5, LBL 27.  THE CORRODED SKIN WAS CLEANED UP AND REPAIRED PER EC/RA 5710-01663.  HANGAR NON-ROUTINE REPAIR, ITEM CARD NR 0729690 (SEQ NR 01038).  (X)
